# SDR HNAA2014020700035

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 44,053 hours, 47,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD FUSELAGE EXTERIOR EMERGENCY LIGHT IS DIM.  REMOVED LENS, R & R BULB, AT SAID LOCATION, REINSTALLED LENS.  OPS CHECKED GOOD.
